On partial value sharing results of meromorphic functions with their shifts and its applications
Bull. Korean Math. Soc. 2020 Vol. 57, No. 5, 1083-1094
https://doi.org/10.4134/BKMS.b190483
Published online September 30, 2020
Vangty Noulorvang, Duc Thoan Pham
National University of Education; National University of Civil Engineering
Abstract : In this paper, we give some uniqueness theorems of nonconstant meromorphic functions of hyper-order less than one sharing partially three or four small periodic functions with their shifts. As an application, some sufficient conditions for periodicity of meromorphic functions are given.Our results improve and extend previous results of W. Lin, X. Lin and A. Wu \cite{LLW}.
Keywords : Meromorphic functions, sharing partially values, uniqueness theorems
MSC numbers : Primary 32A22, 32H30; Secondary 30D35
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd